# SDR DALA2023012400608

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 67,548 hours, 22,282 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECTION II REPAIR TO LH WING DRY BAY BARRIER AT WSTA 258.65- 313.50 REQUIRES SECTION III REPAIR WITHIN 24 MONTHS PER ERA 588939-14 REV A.   REV ERA 588939-14 REV A.
